Hi. I ate Tetracycline capsules for acne for about 6 months. Since I started I noticed my stool was softer and somewhat burned when I pushed it out. Now since I've quit (2 months ago) it has all become worse. I get a lot of flatulence, usually "warm" and smelly farts. I don't need to poo more often, but it's usually very violent, burning and smelly. Like what it used to be if I ate too much spicy food. I've been tested for C. diffi (which was what I initially thought it was) and salmonella. It was neither.
I've got a lot of flatulence, stomach pains no matter what I eat (though both symptoms get worse when I eat spicier food. Oatmeal for example works just fine, whereas tacos result in bowel movements never stop, non-stop gas and bloating) and soft, violent and burning stool.
I've tried some probiotics, Lactobacillus acidophilus, Lactobacillus plantarum and Lactobacillus casei. None of which seem to help.
How should I continue? Should I just wait for my doctor to help me?